# SDR SWAA2022051905261

- Difficulty date: May 6, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 36,367 hours, 22,053 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LAV SERVICE DOOR CORRODED THROUGH / [01] REMOVED AFT CARGO PNL 141PW I/A/W SRM 51-40-02-0G-0;[02] REMOVED CORROSION AT EXTERNAL LAV SERVICE DOOR AND PERFORMED 10X MAG GLASS I/A/W SRM 52-40-01-1A-4;[03] VERIFIED MATERIAL LOSS ORG .100 REMAINING .000 IS OUT OF LIMITS I/A/W SRM 52-40-01-1A-4;[04] REMOVED AND INSTALLED NEW EXTERNAL LAV SERVICE DOOR I/A/W AMM 52-49-07-400-801 A TAG WN15647 P/N 146A7410-7;[05] PREFORMED THE BONDING RESISTANCE AND MAKE SURE IT DOES NOT EXCEED 0.001 OHMS I/A/W 52-49-07-400-801 STEP 3 C (1) E 1) AAR TOOL 34005 DUE 12/06/22 OPS CHECK GOOD;[06] INSPECTION CW STEPS 1-5  OK TO INSTALL;[07] INSTALLED AFT CARGO PNL 141PW I/A/W SRM 51-40-02-0G-0;[08] INSPECTION CW STEP 7;
